# SDR DALA2023111409354

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER SKIN WAS FOUND ON UPPER AFT CORNER AT LH SLIDING WINDOW CUTOUT. SUMMARY OF NRC 00707: CRACK ON INNER SKIN ON UPPER AFT CORNER AT LH SLIDING WINDOW CUTOUT WAS REPAIRED PER B-717 SRM 56-10-02-2R PROCEDURE 1, REPAIR 1. (LP #0063939)
